MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION
Model Number CC101018
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient suffered a severe reaction at the site of needle entry after having a radiofrequency lumbar nerve ablation procedure.It is unknown if the patient was administered medical intervention.Boston scientific has been unable to obtain additional information to date despite good faith efforts.

Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key12177922
Report Number3006630150-2021-03802
Device Sequence Number16983447
Product Code GXI
UDI-Device Identifier00813250012019
UDI-Public00813250012019
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060799
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/03/2024
Device Model NumberCC101018
Device Catalogue NumberCC101018
Device Lot Number26462513
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;